Основні публікації (Кутнів М.В.)

  1. Кутнив М. В., Макаров В. Л., Самарский А. А. Точные трехточечные разностные схемы для нелинейных обыкновенных дифференциальных уравнений 2‑го порядка и их реализация // Ж. вычисл. матем. и матем. физ. – 1999. – Т. 39, № 1. – С. 45 – 60.
  2. Кутнив М. В. Точные трехточечные разностные схемы для монотонных обыкновенных дифференциальных уравнений второго порядка и их реализация // Ж. вычисл. матем. и матем. физ. – 2000. – Т. 40, № 3. – С. 387 – 401.
  3. Кутнив М. В. Трехточечные разностные схемы высокого порядка точности для систем нелинейных обыкновенных дифференциальных уравнений второго порядка // Ж. вычисл. матем. и матем. физ. – 2001. – Т. 41, № 6. – С. 909 – 921.
  4. Кутнив М. В. Трехточечные разностные схемы высокого порядка точности для систем обыкновенных дифференциальных уравнений второго порядка с монотонным оператором // Ж. вычисл. матем. и матем. физ. – 2002. – Т. 42, № 5. – С. 754 – 768.
  5. Kutniv M.V. Modified of three‑point difference schemes of high‑accuracy order for second order nonlinear ordinary differential equations // Computational Methods in Applied Mathematics (CMAM). – 2003. – Vol. 3, No. 2. – P. 287 – 312.
  6. Makarov V. L., Gavrilyuk I. P., Kutniv M. V., Hermann M. A two‑point difference scheme of arbitrary given accuracy order for BVPs for systems of first order nonlinear ODEs // Computational Methods in Applied Mathematics (CMAM). – 2004. – Vol. 4, No. 4. – P. 464 – 493.
  7. Gavrilyuk I. P., Hermann M., Kutniv M. V., and Makarov V. L. Difference schemes for nonlinear BVPs using Runge‑Kutta IVP‑solvers // Advances in Difference Equations, Volume 2006, Article ID 12167, P.1 – 27.
  8. Gavrilyuk I. P., Hermann M., Kutniv M. V., and Makarov V. L. Difference schemes for nonlinear BVPs on the semiaxis // Computational Methods in Applied Mathematics (CMAM). – 2007. – Vol. 7, No. 1. – P. 25 – 47.
  9. Gavrilyuk I. P., Hermann M., Kutniv M. V., and Makarov V. L. Adaptive algorithms based on exact difference schemes for nonlinear BVPs on the half-axis // Applied Numerical Mathematics. – 2009. – Vol. 59, No. 7. – P. 1529 – 1536.
  10. Гнатив Л.Б., Кутнив М.В., Макаров В.Л. Обобщенные трехточечные разностные схемы высокого порядка точности для систем нелинейных обыкновенных дифференциальных уравнений второго порядка // Дифференциальные уравнения. – 2009. – Т.45, № 7. – С. 980-1000.
  11. Gavrilyuk I.P., Hermann M., Kutniv M.V., Makarov V.L. Exact and Truncated Difference Schemes for Boundary Value ODEs. Springer Basel AG, 2011 (International Series of Numerical Mathematics Vol.159).
  12. Gnativ L.B., Kutniv M.V., Chukhrai A.I. Generalized three-point difference schemes of hight order of accuracy for nonlinear ordinary differential equations of second order // Journal of Mathematical Sciences – – Vol. 167, No.1. – P.62–75.
  13. Gavrilyuk I. P., Hermann M., Kutniv M. V., and Makarov V. L. Two-point difference schemes of an arbitrary given order of accuracy for nonlinear BVPs // Applied Mathematics Letters, 23, Issue 5. – P. 585 – 590, 2010.
  14. M.V. Kutniv, O.I. Pazdrii. Exact three-point difference schemes for nonlinear boundary value-problem on the semiaxis // Journal of Mathematical Sciences – 2012 – 181, No.3. – P.383-400.
  15. V. Kutniv, V.L. Makarov. Compact difference schemes of hight-order accuracy // Journal of Mathematical Sciences – 2012 – Vol. 183, No.1. – P.29-42.
  16. Gnativ L.B., Krol M., Kutniv M.V. Exact three-point difference schemes for second order nonlinear differential equations with boundary conditions of the third kind // Журнал обчислювальної та прикладної математики (Серія “Обчислювальна математика”). – – Вип. 3 (109). – С.34 – 52.
  17. Gnativ L. B., Krol M., Kutniv M. V.  Exact three-point difference schemes for second order nonlinear differential equations with boundary conditions of the third kind // Journal of Numerical & Applied Mathematics. — 2012. — Vol. 3 (109). — P. 34–52.
  18. KutnivM.V., PazdrijO.I.Three-point difference schemes of  high-order accyracy for systems of nonlinear ordinary differential equations of the second order on the half-line // Journal of Mathematical Sciences – 2013 – 175, No.1. – P.383-400. (Scopus)
  19. Król M., Kutniv M.V., Pazdriy O.I. Exact difference scheme for system nonlinear ODEs of second order on semi-infinite intervals // Mathematical modeling and computing. – 2014 – 1, No.1. – P.31-44.
  20. Król, A.V. Kunynets, M.V. Kutniv. Exact three-point difference scheme for singular nonlinear boundary value problems. Journal of Computational and Applied Mathematics 298 (2016), 175-189.